# SDR SIMA20160316007

- Difficulty date: March 16, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 38,955 hours, 35,192 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 1456612001
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AIL PCA SYS NR 1 RETURN BLUE FLEXIBLE HOSE IS CHAFING ON LOWER RIB INSIDE 551CB.  REPAIRED LT WING 21 CHAFE IAW ERS-EM-57MR-594.
